Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Analogues of Artin's conjecture


Author: Larry Joel Goldstein
Journal: Bull. Amer. Math. Soc. 74 (1968), 517-519
MathSciNet review: 0223328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Emil Artin, The collected papers of Emil Artin, Edited by Serge Lang and John T. Tate, Addison–Wesley Publishing Co., Inc., Reading, Mass.-London, 1965. MR 0176888 (31 #1159)
  • 2. Helmut Hasse, Über die Artinsche Vermutung und verwandte Dichtefragen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1952 (1952), no. 116, 17 (German). MR 0051864 (14,538a)
  • 3. Christopher Hooley, On Artin’s conjecture, J. Reine Angew. Math. 225 (1967), 209–220. MR 0207630 (34 #7445)
  • 4. W. Knobloch, Über Primzahlreihen nebst Anwendung auf ein elementares Dichte-problem, Abh. Math. Sem. Univ. Hamburg 19 (1953), 1-13.
  • 5. L. Mirsky, The number of representations of an integer as the sum of a prime and a 𝑘-free integer, Amer. Math. Monthly 56 (1949), 17–19. MR 0028335 (10,431e)
  • 6. Karl Prachar, Primzahlverteilung, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 91, Springer-Verlag, Berlin, 1978 (German). Reprint of the 1957 original. MR 516660 (81k:10060)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-11987-1
PII: S 0002-9904(1968)11987-1